Volume 8, Issue 1 (4-1990)                   jame 1990, 8(1): 61-101 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

H. Ahmadi, Rahim Zolanwar. A Mathematical Model for the Estimation of Ghanats Water Storages.. jame. 1990; 8 (1) :61-101
URL: http://jame.iut.ac.ir/article-1-39-en.html
Abstract:   (2108 Views)
This article has no abstract.
Full-Text [PDF 1135 kb]   (641 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb